# SDR SWAA2022100365517

- Difficulty date: August 31, 2022
- Submitted: October 3, 2022
- Operation: Air carrier
- Aircraft: N431WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 29845
- Aircraft time: 66,939 hours, 39,408 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Retainer
- Condition: Cracked
- Location: L/H Wing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT WING #1 FORWARD FAIRING PANEL 544AB I/B PLASTIC RETAINER CRACKED. / [01] REPLACED PLASTIC RETAIN AT LEFT WING #1 FORWARD FAIRING PANEL 544AB I/B IAW B737-700 REF: SRN 51-40-02-0G-0..;[02] CORRECTING STEP 1: REPLACED PLASTIC RETAINER AT LEFT WING #1 FORWARD FAIRING PANEL 544AB I/B IAW B737-700 REF SRM 51-40-02-0G-0;[03] VERIFIED AND INSPECTED STEP#2.
